Friday, October 9, 2009

'splode

So, I had to cancel my training for last night, and I am fairly certain I will need to cancel my session for tomorrow morning too. I'm still in a lot of pain, but its remarkably better than yesterday. My problem with training, is that the percocet makes me sleepy/dizzy and I just feel like that won't coexist too well with working out.

I wish I could explain to you what my head feels like. It makes me look like a seriously psycho person. I have a constant, severe headache, but then every 3 or 4 minutes I get this flare up of sorts. My whole body starts sweating and shaking, and I have to stand up, clutch my head in some fashion and just kind of, whine, or swear or mutter or something until it goes away. It is a searing wave of intense pain that starts on the side of my face, and radiates down my neck, shoulders, and throughout my head. It feels like my head simply can't contain whatever is going on in there, it's gonna blow!

I am relieved that it seems to be fading slightly, and especially that I actually slept some last night. I can only hope that it goes away now, like it has before.

I can't thank Mom enough for sharing her drugs with me. I'll be for sure getting a new prescription of my own next time.

I'm slightly scared to work out intensely, while on these meds, but I am going to at least hop on the treadmill and do as much as I can.

I hope you guys are doing well!

3 refreshing comments:

Mommy2Joe said...

Oh my dear sweet Lord, Percocet is supposed to make things FUN. Obviousl something is amiss. Keep us posted.

MackAttack said...

Oh gosh, that sounds Horrible! You made the right call not working out. Back in the day when I had chronic pain I worked out when on a whole range of pain killers. They all made me motion sick. Halfway through practice I would have to get out and get sick. Stay away!

Melissa Whittaker said...

i can't take percocet, as i found out when i had my kidney stones. it makes me violently ill.

feel better soon!